# SDR DXTA022220213840

- Difficulty date: February 19, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N681QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0214
- Aircraft time: 1,228 hours, 787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 2473M
- Condition: Defective
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHT: WITH POWER OFF, EMERGENCY LIGHTS OFF AND BATTERIES DISCONNECTED, THE LIGHT UNDER SEAT 5 & 8, THE LIGHT OVER SEAT 7, THE LEFT OVER WING LIGHT PLUS THE EXIT LIGHT OVER THE LAV STAY ON.  REMOVED AND INSTALLED REPAIRED EMERGENCY LIGHTING BATTERY PACKS IN THE NR 2 AND NR 3 POSITIONS.  OPERATIONAL CHECKED GOOD IAW CE-680A MM 33-50-06.
